# SDR SWIA200413413

- Difficulty date: June 9, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 1,529 hours, 1,299 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1241
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,256 hours, 1,076 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP AFTER T/O.  REMOVED AND REPLACED HSTCU, OPERATIONAL CHECK GOOD IAW 27-40-00.
